RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 259, Number 6, Pages 1306–1308 (Mi dan44659)  

MATHEMATICS

On continuous extension of functions normal on subgroups to points of the maximal ideal space of the algebra $H^\infty$

I. B. Oshkin

Lomonosov Moscow State University

Full text: PDF file (433 kB)

Bibliographic databases:
UDC: 517.53
Presented: А. Н. Тихонов
Received: 04.03.1981

Citation: I. B. Oshkin, “On continuous extension of functions normal on subgroups to points of the maximal ideal space of the algebra $H^\infty$”, Dokl. Akad. Nauk SSSR, 259:6 (1981), 1306–1308

Citation in format AMSBIB
\Bibitem{Osh81}
\by I.~B.~Oshkin
\paper On continuous extension of functions normal on subgroups to points of the maximal ideal space of the algebra $H^\infty$
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 259
\issue 6
\pages 1306--1308
\mathnet{http://mi.mathnet.ru/dan44659}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0628800}
\zmath{https://zbmath.org/?q=an:0497.46037}


Linking options:
  • http://mi.mathnet.ru/eng/dan44659
  • http://mi.mathnet.ru/eng/dan/v259/i6/p1306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020